# SDR IPXA2025020323495

- Difficulty date: February 1, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N158UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0847
- Aircraft time: 25,102 hours, 15,276 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Transfer Sys
- Condition: Inoperative
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A/C IN PAYLOAD MODE. CTR TANK FUEL 100# AT ENG START. STEADILY INCREASE DURING FLT + 1 HR AFTER T/O 700LBS +2 HRS=1000LBS +3HR+1250LBS CTR TANK. AT ENG. SHUTDOWN 1260 REVERSED MEL 28-28-26-1-1 AFTER REMOVAL AND REPLACEMENT OF CGCC IAW AMM 31-46-11 AND REMOVAL AND REPLACEMENT OF REFUEL/DEFUEL VALVE (11QU) (24QU) LEFT INNER FUEL TANK AND CENTER FUEL TANK ACT. IAW AMM 28-25-12/401 REPLACED RELAY (FIN83QU) AND (FIN 74QU) IAW ESPM 20-46-50 AS A PRECAUTIONARY PER TECH SUPPORT. PERFORMED OPERATIONAL TEST FOR CGCS AS PER AMM 31-46-00 P. BLOCK 501 AND 28-25-08-03C ITEM #30 AND #70 31-46-08-02 ITEM #10 THIS CLEARS CENTER GRAVITY CONTROL SYSTEM DEFERRAL (BC# T3F18E0060807) PLACARD REMOVED.
